# SDR GTIA2020092435366

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 51,778 hours, 23,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLES AT L1, L2, R1, R2 REQUIRE SERVICING.  SERVICED L1, L2, R1, R2 DOOR ASSIST BOTTLES, IAW AMM 52-10-00.
